Homogeneous universal H-fields

Lou Van Den Dries, Philip Ehrlich, Heike Mildenberger

Research output: Contribution to journalArticle

Abstract

We consider derivations ∂ on Conway’s field No of surreal numbers such that the ordered differential field (No, ∂) has constant field ℝ and is a model of the model companion of the theory of H-fields with small derivation. We show that this determines (No, ∂) uniquely up to isomorphism and that this structure is absolutely homogeneous universal for models of this theory with constant field ℝ.

Original languageEnglish (US)
Pages (from-to)2231-2234
Number of pages4
JournalProceedings of the American Mathematical Society
Volume147
Issue number5
DOIs
StatePublished - May 2019

Keywords

  • H-fields
  • Ordered differential fields
  • Surreal numbers
  • Transseries

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homogeneous universal H-fields'. Together they form a unique fingerprint.

  • Cite this